# SDR AALA201705019008

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 46,993 hours, 28,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT UNDER FLIGHT ATTENDANT JUMP SEAT INOPERATIVE.  REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY.  AIRCRAFT NOT GROUNDED.
